MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 PCC GREY MIMX

MIO; UNO INSET II 80/9 PCC GREY MIMX
Model Number MMT-975
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that, on (b)(6) 2020, the patient experienced high blood glucose level, therefore, the patient tried to treat it using insulin pump.Subsequently, on the same day at 01:00 pm, the patient was admitted to the hospital due to diabetic ketoacidosis and blood glucose level of 504 mg/dl.The patient stated, the infusion set fell out while sleeping.During hospitalization, the patient received intravenous insulin drip as corrective treatment.The patient was hospitalized for five days.Currently, patient's blood glucose level was 128 mg/dl.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
MDR Report Key10973697
Report Number3003442380-2020-00477
Device Sequence Number16352397
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/09/2020
Patient Sequence Number1